# SDR CA090118001

- Difficulty date: January 14, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C5B1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 533407
- Condition: Malfunctioned
- Location: Mlg
- Part time: 12,081 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) BEGIN QUOTE, CALLED AND NOTIFIED THAT AIRCRAFT WAS RETURNING DUE TO AN LDG DISAGREE WARNING MESSAGE.  REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE IAW AMM 32-32-10 LEAK CHECK GOOD.  CW LANDING GEAR EXTENSION AND RETRACTION IAW AMM 32-30-00, OPS CHECK GOOD END QUOTE: INFORMATION TAKEN FROM AIRCRAFT MAINTENANCE LOG BEGIN QUOTE: DISC: AFTER TAKEOFF AND UPON GEAR RETRACTION, RECEIVED "GEAR DISAGREE."  IT APPEARED THAT THE NOSE GEAR DID NOT RETRACT, PERFORMED AOM CK-LIST, NORMAL GEAR INDICATION RETURNED TO YUL NORMAL LANDING.  REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE IAW AMM 32-32-10 LEAK CHECK GOOD PERFORMED OP CHECK OF LANDING GEAR EXTENSION AND RETRACTION IAW AMM 32-30-00.  OPS CHECK GOOD END QUOTE, (TC NR 20090118001).
